Hold control (command on a Mac) and press the + key as many times as necessary to increase the font size.
Hold control (command on a Mac) and press the - key to reduce the font size. - hide

Technical Support



Having technical issues with the site?  Please get in touch with use below and we will get back to you as soon as possible.

Recent News

Recent Forum Posts

  • can't decide- IV steroids or oral

    May 24, 2016, 1:37 p.m.

    I have had IV steroids (eight weekly infusions) as well as oral steroids with radiotherapy. I have tiny...

  • can't decide- IV steroids or oral

    May 24, 2016, 9:48 a.m.

    Hello and welcome - Hopefully, those who have had steroid therapy for TED will respond; in the meantime, this...

  • can't decide- IV steroids or oral

    May 23, 2016, 10:28 a.m.

    Hello- I saw two doctors and both had different suggestions.It appears that the eyes will need steroid meds....

  • Natural Alternatives

    May 21, 2016, 1:40 p.m.

    Hello - I am running out the door to lead a support group meeting, but please check out the “Treatment...

  • Natural Alternatives

    May 21, 2016, 9:17 a.m.

    Hello everyone! Well I was in remission for a while and now my graves symptoms are back. I started a new job...

  • On ATD two years-plus?

    May 20, 2016, 3:24 p.m.

    SO NICE to hear from the old timers on this forum! Love it. I would love more hormone, to have more energy,...

  • On ATD two years-plus?

    May 20, 2016, 1:38 p.m.

    Thanks, James - and continued good levels and feeling fine, to you!

  • On ATD two years-plus?

    May 20, 2016, 1:09 p.m.

    Flora, Congrats on getting back to “you”. Continued good health!

  • On ATD two years-plus?

    May 20, 2016, 11:01 a.m.

    Hi ATD friends, As an update, I visited my doctor today to discuss recent lab results, and it appears that I...

  • Terrified of Graves

    May 19, 2016, 6:54 p.m.

    Hello - The ATA did move some stuff around, but that link used to direct to the new location. I will check...

  • Treatment after Agranulocytosis

    May 19, 2016, 6:51 p.m.

    Hello - A couple of notes… In Graves' disease, the immune system isn't weakened - it's misdirected....

  • Terrified of Graves

    May 19, 2016, 4:25 p.m.

    Kimberly Hello - Yes, RAI = Radioactive Iodine. Definitely do your research and understand all the risks...

  • Treatment after Agranulocytosis

    May 19, 2016, 4:22 p.m.

    I know relapse is a likely outcome, so I will be asking for the antibodies test when I go for my next round...

  • Treatment after Agranulocytosis

    May 19, 2016, 11:53 a.m.

    Hello - Have you talked to your doctor about antibody testing (TSI or TRAb) before stopping the meds? If...

  • Terrified of Graves

    May 19, 2016, 11:50 a.m.

    Hello - Yes, RAI = Radioactive Iodine. Definitely do your research and understand all the risks before...

Questions? Problems? Please contact us at info@ngdf.org or 877-643-3123.

GDATF on Facebook

Support the GDATF and become a member today!

© 2016 Graves' Disease & Thyroid Foundation